# SDR 05FDEA00025

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER BOX TOP SIDE HAS APPROX 50 SQ INCH OF CORROSION ON AND UNDER FAST HEADS REF N-CARD N-00822.  COMPLIED WITH EA 6-5510-84509 REMOVING FASTENERS CORROSION FLAP PEENING & REINSTALLING FASTENERS IAW A310 SRM 51-74-10, 51-29-00 & 51-40-21.
